# SDR GTIA2022021436277

- Difficulty date: February 13, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N645NK
- Make and model: Airbus A320-232
- Aircraft serial: 7008
- Aircraft time: 20,733 hours, 9,404 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Hinge Arm
- Part number: D5537131720400
- Condition: Corroded
- Location: Fr 21-23
- Part time: 20,733 hours, 9,404 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON FUSELAGE SKIN LOCAATED AT FR 21-23 STOR 24-25 LH RAF 2890091-1 CREATED REF LTPR NR 500436517-0010.-VERIFIED  NR #5001136517-0010, DENTS IS WITHIN LIMITS AS PER SRM 53-00-11-283-005 REV. 139, WITH RE-INSPECTION THRESHOLD FROM TIME OF ADL/REPAIR EMBODIMENT. 60000FC/120000FH. SUBSEQUENT INSP. METHOD: TBD.
